Pantecta Dizziness Side Effect Reports
The following Pantecta Dizziness side effect reports were submitted by healthcare professionals and consumers.
This information will help you understand how side effects, such as Dizziness, can occur, and what you can do about them.
A side effect could appear soon after you start Pantecta or it might take time to develop.
|Bronchospasm, Dizziness, Urticaria|
This Dizziness side effect was reported by a health professional from GERMANY. A 51-year-old patient (weight:NA) experienced the following symptoms/conditions: NA. The patient was prescribed Pantecta (dosage: NA), which was started on Sep 15, 2008. Concurrently used drugs: NA. When starting to take Pantecta the consumer reported the following symptoms:
Pantecta Dizziness Causes and Reviews
When you're dizzy, you may feel lightheaded, woozy, or disoriented. If you feel like you or the room are spinning, you have vertigo. These feelings may make you lose your balance.
Dizziness can have many different causes. A sudden drop in blood pressure or being dehydrated can make you dizzy. Many people feel lightheaded if they get up too quickly from sitting or lying down. Certain medicines and problems with your inner ear may cause Dizziness. So can motion sickness. Sometimes Dizziness can be a symptom of other disorders.
As people get older, they may have more health problems and take more medicines. This makes them more likely to have problems with Dizziness and balance.
Dizziness usually gets better by itself or is easily treated. If you are dizzy often, you should see your health care provider to find the cause.
NIH: National Institutes of Health
Pantecta Dizziness Reviews
|Thu, 09 Feb 2012|
My liver counts are high....I've been taking Pantecta for over ten years...Is this a side effect??
|Fri, 03 Dec 2010|
I want to know if you can loose weight by using Pantecta
|Tue, 28 Feb 2012|
If this drug is so dangerous why even manufacture it. I recently started this drug and already being queried colon cancer. Somebody must be held accountable
|Thu, 02 Dec 2010|
|recently diagnosed with emphysemna, 50% lung capacity and together with other medecines was prescribed this drug Pantecta. Reading all these reports of patients that dies after some months after taking this medicament made me afraid. I am 69 years of age and wants to know if there cases of reports for side effects with people of my medical condition. thank you|
|Mon, 11 Jul 2011|
|noticed that my liver got swollen after being on Pantecta for five days.|